Czechoslovak Mathematical Journal, Vol. 72, No. 4, pp. 1239-1248, 2022


On some combinatorial properties of generalized commutative Jacobsthal quaternions and generalized commutative Jacobsthal-Lucas quaternions

Dorota Bród, Anetta Szynal-Liana, Iwona Włoch

Received April 22, 2022.   Published online September 12, 2022.

Abstract:  We study generalized commutative Jacobsthal quaternions and generalized commutative Jacobsthal-Lucas quaternions. We present some properties of these quaternions and the relations between the generalized commutative Jacobsthal quaternions and generalized commutative Jacobsthal-Lucas quaternions.
Keywords:  Jacobsthal number; Jacobsthal-Lucas number; quaternion; generalized quaternion; Binet formula
Classification MSC:  11B37, 11B39
DOI:  10.21136/CMJ.2022.0174-22


References:
[1] C. B. Çimen, A. İpek: On Pell quaternions and Pell-Lucas quaternions. Adv. Appl. Clifford Algebr. 26 (2016), 39-51. DOI 10.1007/s00006-015-0571-8  | MR 3459988 | Zbl 1344.11022
[2] S. Halici: On Fibonacci quaternions. Adv. Appl. Clifford Algebr. 22 (2012), 321-327. DOI 10.1007/s00006-011-0317-1 | MR 2930698 | Zbl 1329.11016
[3] A. F. Horadam: Complex Fibonacci numbers and Fibonacci quaternions. Am. Math. Mon. 70 (1963), 289-291. DOI 10.2307/2313129 | MR 0146137 | Zbl 0122.29402
[4] A. F. Horadam: Jacobsthal and Pell curves. Fibonacci Q. 26 (1988), 77-83. MR 0931426 | Zbl 0644.10014
[5] A. F. Horadam: Jacobsthal representation numbers. Fibonacci Q. 34 (1996), 40-54. MR 1371475 | Zbl 0869.11013
[6] M. R. Iyer: A note on Fibonacci quaternions. Fibonacci Q. 7 (1969), 225-229. MR 0255513 | Zbl 0191.32701
[7] A. Szynal-Liana, I. Włoch: A note on Jacobsthal quaternions. Adv. Appl. Clifford Algebr. 26 (2016), 441-447. DOI 10.1007/s00006-015-0622-1 | MR 3460010 | Zbl 1335.11095
[8] A. Szynal-Liana, I. Włoch: The Pell quaternions and the Pell octonions. Adv. Appl. Clifford Algebr. 26 (2016), 435-440. DOI 10.1007/s00006-015-0570-9 | MR 3460009 | Zbl 1344.11027
[9] A. Szynal-Liana, I. Włoch: Generalized commutative quaternions of the Fibonacci type. Bol. Soc. Mat. Mex., III. Ser. 28 (2022), Article ID 1, 9 pages. DOI 10.1007/s40590-021-00386-4 | MR 4343010 | Zbl 1479.11040
[10] D. Tasci: On $k$-Jacobsthal and $k$-Jacobsthal-Lucas quaternions. J. Sci. Arts 3 (2017), 469-476.

Affiliations:   Dorota Bród (corresponding author), Anetta Szynal-Liana, Iwona Włoch, Rzeszów University of Technology, Aleja Powstańców Warszawy 12, 35-959 Rzeszów, Poland, e-mail: dorotab@prz.edu.pl, aszynal@prz.edu.pl, iwloch@prz.edu.pl


 
PDF available at: